MDJunction - People Helping People
 
Ask a Question
04/28/2009 08:32 AM

Lithium injection?

mattgeiger
Posts: 16
Member

Is it possible? If not it should be for the people who have sensitive stomachs
Reply

04/29/2009 01:09 AM
jennywren
jennywrenPosts: 3163
Senior Member

Gee that is an interesting one Matt. I hope that someone knows the answer.

What I am wondering does the nausa come because the tablets are in the belly, or does the nausa also let itself be known when injected as well?

JennyWren


05/03/2009 02:51 PM
neondreams
neondreams  
Posts: 7297
VIP Member

As of now, Lithium does not come in an injectable form.

To answer Jenny's question, nausea can occur whether a med is taken orally or via injection. It's the med that causes nausea -- not the way it is dispensed.

Post edited by: neondreams, at: 05/03/2009 02:52 PM


05/03/2009 04:27 PM
jennywren
jennywrenPosts: 3163
Senior Member

Ah...ah thanks Neondreams. Tis nice to get answers to things I am wondering about.

JennyWren

Post edited by: jennywren, at: 05/03/2009 04:27 PM


05/05/2009 09:50 PM
neondreams
neondreams  
Posts: 7297
VIP Member

You're welcome Jenny. Smile
Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved